# SDR USAASB98203

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5402
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

PIT - FLT 278 - AIRCRAFT WAS RELEASED WITH THE NR 1 ENGINE GENERATOR ON MEL.  WHILE EN ROUTE FROM PHL TO DTW, THE APU FIRE WARNING DETECTOR LIGHT ILLUMINATED NECESSITATING AN APU SHUTDOWN.  WITH ONLY ONE ELECTRICAL POWER SOURCE REMAINING, FLIGHT DIVERTED TO NEAREST AIRPORT AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND AN OPEN IN THE LOWER APU FIRE DETECTION LOOP.  REMOVED AND REPLACED SAME.  OPERATIONAL CHECK GOOD.  CLEARED NR 1 ENGINE GENERATOR MEL BY REMOVING AND REPLACING THE GENERATOR.  OPS CHECK GOOD.  (M)
